# SDR CA130320007

- Difficulty date: March 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Frozen
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT, THE CREW INDICATED THEY SLOWLY BEGAN LOOSING ACCURACY OF THE PRIMARY AIR DATA INDICATION STARTING WITH AIRSPEED.  THE CAPTAIN`S PFD WAS REPORTED TO BE, ALL RED WITH NO INFORMATION SHOWN.  THE F/O SIDE ALSO EXPERIENCED A SIMILAR PROBLEM.  THE CREW REVERTED TO USING THE STANDBY INFORMATION HOWEVER IS REPORTED THAT THE AIRSPEED READOUT APPEARED TO BE UNRELIABLE.  THE CREW ALSO REPORTED HAVING MULTIPLE WARNING/CAUTION MESSAGES AND WERE UNABLE TO FULLY ADDRESS EACH. THE ACFT WAS IN IMC THE ENTIRE TIME AND IT IS UNDERSTOOD THE CREW`S PRIMARY FOCUS WAS IN CONTROLLING THE ACFT.  AS THE ACFT APPROACHED DESTINATION, THE PRIMARY AIR DATA RELATED INDICATIONS SLOWLY BEGAN TO REGAIN RELIABILITY.  AN EMERGENCY WAS DECLARED FOR THE LANDING WHICH OCCURRED WITHOUT FURTHER EVENT.
